# SDR DALA2021011900333

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 127,523 hours, 18,711 cycles
- Engine: Ge CF680C2B6F
- Engine time: 74,956 hours, 14,642 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO AUTO-THROTTLE INOPERATIVE ALONG WITH VNAV DATA ISSUES AND SPEED RESTRICTED.  CORRECTIVE ACTION: FOUND LEFT ENGINE EEC FAULT, REPLACED LEFT ENGINE EEC AND FMC PER B767AMM.  DURING OPERATIONAL CHECK, FOUND LEFT ENGINE CHANNEL A BLANK.  PIMU FAULTS CHANNEL A DATA BUS INOPERATIVE.  RESEATED ALL LEFT ENGINE FIREWALL AND EEC CANNON PLUGS, OPERATIONAL CHECKS COMPLIED WITH NO FAULTS NOTED.  TAT PROBE WAS REPLACED AS PRECAUTION.  SYSTEM OPERATION IS NORMAL.
